# SDR DXTA200601428

- Difficulty date: June 5, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600307
- Aircraft time: 100,017 hours, 8,158 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOTH PIC ANS SIC BRAKE PEDALS GO HALF WAY TO THE FLOOR BEFORE THERE IS ANY PRESSURE.  PRESSURE CHECKED BRK SYS REACHED 800 PSI.  OPS CHECKED SHUTTLE VALVES, OPERATING PROPERLY.  OHMS CHECKED WIRING HARNESS AT PN001 AT BRAKE CONTROL BOX AND BOTH WHEEL TRANSDUCERS PASSED CHECKS.  SWAPPED BRAKE PACKS. BLED BRAKES, TAXIED AIRCRAFT AND OBSERVED NORMAL BRAKE OPERATION MM 32-42-00.
